$31.68 sale price when purchased online
$44.50 list price
Target Online store #3991
About this item
Highlights
- Packs of two extra strength caplets with acetaminophen
- Effective lasting pain relief
- Use as a fever reducer
- Can be used by adults
Description
Tylenol® Extra Strength caplets help reduce fever and provide temporary relief of minor aches and pains. From the #1 doctor-recommended brand of pain reliever, each caplet contains 500 mg of acetaminophen for effective, extra strength pain relief. Both a fever reducer and pain reliever, it relieves minor aches and pains due to headache, backache, toothache, minor pain of arthritis, the common cold, and premenstrual and menstrual cramps.
Trial/Mini/Travel Size: Yes
Suggested Age: Adult
Active Ingredient Strength Value: 500 mg
Product Warning: Consult a doctor if you have liver disease, keep out of reach of children
Product Form: Caplet
Primary Active Ingredient: Ibuprofen
Package Quantity: 100
TCIN: 1001197120
UPC: 300450449108
Origin: made in the USA
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
The above item details were provided by the Target Plus™ Partner. Target does not represent or warrant that this information is accurate or complete. On occasion, manufacturers may modify their items and update their labels.
We recommend that you do not rely solely on the information presented. If you have a specific question about this item, you may consult the item's label, contact the manufacturer directly or call Target Guest Services at 1-800-591-3869.
If the item details above aren’t accurate or complete, we want to know about it.
Active ingredients
acetaminophen 500.0mg
Purpose
Pain reliever/fever reducerUses
Uses temporarily relieves minor aches and pains due to: the common cold backache toothache premenstrual and menstrual cramps temporarily reduces fever headache minor pain of arthritis muscular achesDirections
Directions do not take more than directed (see overdose warning) adults and children 12 years and over take 2 caplets every 6 hours while symptoms last do not take more than 6 caplets in 24 hours, unless directed by a doctor do not use for more than 10 days unless directed by a doctor children under 12 years ask a doctorOther information
Other information store between 20-25°C (68-77°F) do not use if pouch is torn or damagedInactive ingredients
,carnauba wax*, corn starch*, fd&c red no. 40 aluminum lake, hypromellose, magnesium stearate, modified starch*, polyethylene glycol*, powdered cellulose, pregelatinized starch, propylene glycol, shellac, sodium starch glycolate, titanium dioxide
Ingredients:
active ingredient (in each caplet): acetaminophen (500 mg). inactive ingredients: carnauba wax (contains one or more of these ingredients), castor oil (contains one or more of these ingredients), corn starch, fd&c red 40 aluminum lake, hypromellose, magnesium stearate, polyethylene glycol (contains one or more of these ingredients), powdered cellulose, pregelatinized starch, propylene glycol, shellac, sodium starch glycolate, titanium dioxide.
Shipping details
Estimated ship dimensions: 14.125 inches length x 21.75 inches width x 12.5 inches height
Estimated ship weight: 0.292 pounds
This item cannot be shipped to the following locations: American Samoa (see also separate entry under AS), Guam (see also separate entry under GU), Northern Mariana Islands, Puerto Rico (see also separate entry under PR), United States Minor Outlying Islands, Virgin Islands, U.S., APO/FPO, Alaska, Hawaii
item ships from third party seller: Everyday Goods
Return details
This item can be returned to any Target store or Target.com.
This item must be returned within 90 days of the date it was purchased in store, shipped, delivered by a Shipt shopper, or made ready for pickup.
See the return policy for complete information.
Discover more options
4.8 out of 5 stars with 1578 reviews
Great for relief
4 out of 5 stars
makupwhor_7840 - 12 days ago
originally posted on influenster.com

It’s very great to have on hand for those days when you are working hard physically or sick and trying to keep a fever down. Helpful for headaches.
Effective!
5 out of 5 stars
cslanglois_5206 - 13 days ago
originally posted on influenster.com

Tylonel is my number one go to pain medication! It is easy on the stomach and very effective! It works within twenty minutes and comes in so many forms to fit everyone.
Easy to swallow
5 out of 5 stars
melissau33_4107 - 14 days ago
originally posted on influenster.com

Always on hand for headaches and back pain! No other brand or product I keep in stock for moments of relief. East to swallow too so it’s great for the family
I love it
5 out of 5 stars
candir10_2410 - 21 days ago
originally posted on influenster.com

My favorite favorite pills too take , great price for the one that comes with 100 , I take 2 and after 20 minutes I don’t feel no pain anymore ! I love it
Pain reliever Fever Reducer
5 out of 5 stars
influencestar_6122 - 22 days ago
originally posted on influenster.com

This pain reliever comes well packaged with tablets inside the small tub . the active ingredient is acetaminophen and helps in relieving headaches effectively as well as minor aches and pains from common cold ,backaches and toothaches .It also helps in alleviating pain from menstrual cramps
My forever go to pain reliever!
5 out of 5 stars
mrivas1201_7520 - 26 days ago
originally posted on influenster.com

Tylenol is my go to whenever I am having pain like headaches and cramps from my period. This is the only brand that works best for me without upsetting my stomach. have the smaller size on my everyday purse and the larger bottle at home. I recommend this product. It worth it!
Tylenol Extra Strength: The Headache Hero!
5 out of 5 stars
michaelj171_9283 - 26 days ago
originally posted on influenster.com

Tylenol Extra Strength is my go-to for fast and effective relief. Whether it's a stubborn headache, muscle ache, or fever, this little pill works wonders. It's quick, reliable, and gentle on the stomach. Plus, it's easy to find at any pharmacy. Perfect for those days when you need to get back on your feet fast, Tylenol Extra Strength is a must-have in every medicine cabinet.
👍
5 out of 5 stars
irynay24_4152 - 27 days ago
originally posted on influenster.com

really helps, headache, toothache.. good packaging.. effective, efficient.. not a high price.. has a good composition.. has a normal scent (does not smell like medicine) 💊 Scent .. 👍
good
4 out of 5 stars
tiffanyl296_2629 - 27 days ago
originally posted on influenster.com

i take this everytime i have a headache and cramp and works very well. the packaging is pretty sturdy and is definitely worth your money. the ingredients are not bad
Effective and reliable
5 out of 5 stars
nicolep498_4274 - 28 days ago
originally posted on influenster.com

Tylenol extra strength is great to take when my headaches kick in weather it’s due to constant device blue light, my son driving me crazy, or just anything really. It is a reliable medication I know I can count on and always have stocked. Good amount of pills for the price as well.
Tylenol is the best for Fever
5 out of 5 stars
bilalk12_2176 - 28 days ago
originally posted on influenster.com

Tylenol is the best. I got it in good packaging and it gets help with headache or fever. This is the only one I used for the longest. It has no scent and easy to swallow
Relieves quickly
5 out of 5 stars
johanac66_4626 - 28 days ago
originally posted on influenster.com

Tylenol is never missing in my home, it is gentle and effective and we always take it anywhere Its ingredients are good and it is always at a reasonable price
Works pretty quickly
5 out of 5 stars
toumag_5528 - 28 days ago
originally posted on influenster.com

A must in our household as we get headaches/sick often especially during flu and cold season. It helps with my headaches, fever and joint pains. Definitely recommend.
Good for headaches
5 out of 5 stars
sehaari_6884 - 28 days ago
originally posted on influenster.com

I always keep these in my medicine cabinet. The only pills that work for my headaches. They work very effectively , affordable and easy to carry around.
Tylenol for headaches great value
5 out of 5 stars
jamiek157_6375 - 1 month ago
originally posted on influenster.com

Tylenol is effective has great value for the money works great for headache ingredients that don't upset your stomach and the right dosage every time
Pain reliever go-to
5 out of 5 stars
kasimaa_5561 - 1 month ago
originally posted on influenster.com

My family keeps this in the bathroom medicine cabinet and a back up in our closet. I get headaches all the time and Tylenol works really well and provides relief for all those aches and pains in the body.
Great pain relief
5 out of 5 stars
rebeccah467_4905 - 1 month ago
originally posted on influenster.com

I always keep Tylenol around. Great for headaches, fevers and just general pain. Tylenol is easier on your body to process, though it doesn’t help with swelling.
Works great
5 out of 5 stars
codyb46_1722 - 1 month ago
originally posted on influenster.com

Works very very very well I love that it help almost 15-30 mins, nice packaging, value is bang for a buck, ingredients not to shabby, and not a scent but will definitely leave a after taste if you leave on tongue to long
Love
5 out of 5 stars
farhanab2_1783 - 1 month ago
originally posted on influenster.com

These Tylenol tablets work so well. I love them. I have them in all my medicine cabinets. The packaging is amazing and convenient. They are safe to take.
goodbye painful headache
5 out of 5 stars
ellal147_3253 - 1 month ago
originally posted on influenster.com

these are the best headache medicine i have. it’s super effective and it’s quick and last long. it’s the perfect dosage for adults. the bottle is super kid safe. the best pain meds i own. they are so worth the money.